end of day 8 on champix need help please

hi all started champix last friday 13th march i had my last fag wednesday 18th march just gone just started my 1mg blue tablets today and feel ill does this get any better are does it just get worst , please help ,,,,,,, as for the craving ive not got any nor do i want a fag iam doing great just feel a bit ill my friend says cut your blue tablets in half and just take half in the morning and half about teatime and you should feel a lot better can anyone give me a bit more advise please as to taking this drug thanks jason

7 Replies

oldestnewest
  • Hi, PeelSecurity, and welcome to the forum. I did not use Champix, Marg did and she will be replying to you soon. I have read on here that you need to eat before you take the pill. That is suppose to help with the feeling ill. Also I have read that the ill feeling will pass. Anyway, hang in there, someone will be on soon to help.

  • HI JODY

    iam sure it will and thanks

  • Hey PeelSecurity,

    no experience with Champix either but wanted to say hang in there, welcome, and someone more knowledgeable will post soon! Great job on 8 days! Keep going!! :)

  • Hi Jason :D

    I also quit with the aid of Champix and yes the feeling ill will get better, you don't say in what way you feel ill but, if it is nausea [I had it] I left my morning one until about 10am and it stopped took the other about 6pm and everything was fine from then on finally stopped taking them at week 8/9 as kept forgetting to take them for 2/3 days I wouldn't advixe at this early stage cutting your dose by half but if this continues have a word with Dr/Nurse

    In the meantime have a read of this as it may help you

    Welcome to the forum and well done on the decision to quit possibly one of the most important you will ever make and you will be losing nothing but you will regain control of your life and that has to be good

    You will find all the help and support you need on here as we all help each other just like a family we are here for you every step of the way cheering the good days and sympathiseing with the bad but the good far outweigh the bad

    Read the posts on here you will find a lot of tips and advice and in the signatures of a lot you will find links to other sites just click on them Here are 2 I find very good to start you off whyquit.com and woofmang.com Read, read and then read some more as the more you read and learn about why you smoked and about your addiction the easier your quit will be

    Best Wishes

    Marg

    PS if you want to you can PM me and will do my best to help

  • hi jason, i quit using champix, like margaret says leave your morning champix till a bit later and have your second one with your tea....that should stop the nausea.

    i found my tea time tablet i was fine, but the morning one made me feel quite sick...so i left it till later when i could face eating and had it then and i was fine.

    stick with the dose at the minute (if it is not making you too ill) becasue its that higher dose that eventually helps you quit, once that has happened and if you are still feeling ill you can talk to your gp or clinic to lower the dose if needs be.

    i have halved my dose but only after a good few weeks of totally being smoke free, with the help of the clinic i go to.

  • hi joanne

    the morning tablet i had this morning with cornflakes that made me very dizzy for about 2 hrs and i dont feel right in myself now i feel like iam on drugs lol but feel abit better when ive had a good few sweets must be my blood sugar low but still dont feelto good it does not make me feel sick in anyway just very dizzy and very tired all the time iam going to leave the night tablet tonight because that made me very unwell last night iam ok still dont want are need a fag and no cravings at all thanks jason

  • Hi Jason :)

    You did not say they made you dizzy so assumed you felt sick as lots of us do I do not recall anyone complaining of being dizzy before, maybe you should see your GP/Nurse about this just in case they do not suit you

    Marg

You may also like...